# SDR TWAA9911202

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582244
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY ESCAPE PATH LIGHTING STAYS ON WITH SWITCH IN ARM POSITION.  WILL NOT RESET.  REPLACED FWD OVERWING EMERGENCY BATTERIES.  CHECK C 06-22-99 STL.
